# SDR BA07015

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Aircraft time: 31,675 hours, 4,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 33215590001
- Part serial: 01008
- Condition: Failed
- Location: Ram Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 718, PHL-FCO:  CREW REPORTED THAT THE RIGHT PACK TEMPERATURE WOULD INCREASE ANYTIME THE THROTTLES WERE ADVANCED.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE RIGHT RAM AIR INLET ACTUATOR.
